Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/5258

TitleObtaining a class of type N pure radiation metrics using invariant operators
Author(s)Ramos, M. P. Machado
Edgar, S. Brian
KeywordsInvariant differential operators
Pure radiation metrics
Issue date7-Mar-2005
PublisherIOP Publishing
JournalClassical Quantum Gravity
Citation"Classical Quantum Gravity". ISSN 0264-9381. 22:5 (2005) 791-802.
Abstract(s)We develop further the integration procedure in the generalised invariant formalism, and demonstrate its efficiency by obtaining a class of Petrov type N pure radiation metrics without any explicit integration, and with comparatively little detailed calculations. The method is similar to the one exploited by Edgar and Vickers when deriving the general conformally flat pure radiation metric. A major addition to the technique is the introduction of non-intrinsic elements in generalised invariant formalism, which can be exploited to keep calculations manageable.
Typearticle
URIhttp://hdl.handle.net/1822/5258
DOI10.1088/0264-9381/22/5/002
ISSN0264-9381
1361-6382
Publisher versionhttp://www.iop.org/EJ/select?cf_issn=0264-9381&cf_author= Ramos&cf_volume=2005&cf_issue=&cf_spage=&submit=1
www.iop.org
Peer-Reviewedyes
AccessopenAccess
Appears in Collections:Offmath - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
cqg5.pdfDocumento principal131,79 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu Currículo DeGóis